# SDR DALA2023110309079

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 72,703 hours, 27,322 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 SLIDE LIGHT AT R2 DOOR STARTED BLINKING DURING DECENT AND LANDING. CORRECTIVE ACTION: CLEANED DOOR TARGETS. COULD NOT DUPLICATE. (4582456)
